# SDR AALA20100201TUL10

- Difficulty date: February 1, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION AROUND RIVNUTS ON LOWER DOOR JAMB BETWEEN STATION 1155 AND 1212.  INSTALLED DOUBLER ON DOOR BEAM PER AARD 53-10-00-3.
